Conformal embeddings of affine vertex algebras in minimal W-algebras II: decompositions

Monday September 11th, 2017 Rafael Mrđen 0

Authors: Dražen Adamović, Victor G. Kac, Pierluigi Möseneder Frajria, Paolo Papi, Ozren Perše Japanese Journal of Mathematics, September 2017, Volume 12, Issue 2, pp 261–315. https://doi.org/10.1007/s11537-017-1621-x Abstract: We present methods for computing the explicit decomposition of the minimal simple affine W-algebra  as a module for its maximal affine subalgebra  at a conformal level k, that is, whenever the Virasoro vectors of  and  coincide. A particular emphasis […]